# SDR WVBA2013F00163

- Difficulty date: August 20, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N3582P
- Make and model: Piper PA-31-350
- Aircraft serial: 318052103
- Aircraft time: 37,250 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 40288000
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION,  A 0.125" CRACK WAS DISCOVERED BY DYE PENETRANT IN THE LOWER INBD FLANGE RADIUS OF THE LT TRUNNION ASSY,  LANDING GEAR AFT.
